# SDR SCNA20230531171

- Difficulty date: April 12, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00255: FWD COMPARTMENT SIDEWALL SUPPORT AT BS500D FROM S20R TO S26R HAS CORROSION. - - - RESOLUTION:  REMOVED AND REPLACED SIDEWALL SUPPORT AT ST 500D FROM S-20R TO S-26R IAW B737-800 SRM 51-40-02-0G AND DWG 143A9405 REV A. CAUSE OF CORROSION: MOISTURE.
